# SDR HNAA0400161

- Difficulty date: November 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N337EN
- Make and model: Dhav DHC8311
- Aircraft serial: 284
- Aircraft time: 25,628 hours, 29,184 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Switch
- Condition: Out Of Rig
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NR 2 ENGINE HAD BATE LOCKOUT FAILURE ASSOCIATED WITH THE NR 2 ENGINE TORQUE FLUX MAX TORQUE AT 100 PERCENT RETARDED NR 2 POWER LEVER TO 900 RPM SYSTEM RETURNED TO NORMAL.  PHL MNT IS GOING OUT TO A/C TO DEACTIVATE BETA LOCKOUT SYSTEM. CAPT DID NOT DECLARE AN EMERGENCY.  A/C NOT BACK TO GATE UNTIL 11:05 CHECKED RIGGING AND OPERATION OF NR 2 BETA BACK UP SWITCH 6141-S4 THROUGH PIN P AND Y AT 9811 P38, NO DEFECT NOTED FOUND SWITCH 6141 S4 DUSTY AND STICKY CLEANED SWITCH REACTIVATED BETA LOCKOUT PERFORMED BETA LOCKOUT GROUND LOGIC OPS CHECK W/C 61-20-10.
